Quasiconformal mappings and extendability of functions in sobolev spaces

Peter W. Jones University of Chicago, Chicago, Illinois, USA

TBD mathscidoc:1701.331592

Acta Mathematica, 147, (1), 71-88, 1980.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 148 downloads ] [ 0 comments ]
@inproceedings{peter1980quasiconformal,
  title={Quasiconformal mappings and extendability of functions in sobolev spaces},
  author={Peter W. Jones},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254860308301},
  booktitle={Acta Mathematica},
  volume={147},
  number={1},
  pages={71-88},
  year={1980},
}
Peter W. Jones. Quasiconformal mappings and extendability of functions in sobolev spaces. 1980. Vol. 147. In Acta Mathematica. pp.71-88. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254860308301.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved